Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A duality theorem for interpolation methods associated to polygons


Authors: Fernando Cobos and Pedro Fernández-Martínez
Journal: Proc. Amer. Math. Soc. 121 (1994), 1093-1101
MSC: Primary 46M35; Secondary 46B70
MathSciNet review: 1209420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate dual spaces of interpolation spaces defined by means of polygons. We first show that dual spaces may fail to be intermediate spaces with respect to the dual N-tuple, and then we prove that dual spaces of J-spaces can be identified with closed subspaces of K-spaces generated by the dual N-tuple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 46B70

Retrieve articles in all journals with MSC: 46M35, 46B70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1209420-6
Article copyright: © Copyright 1994 American Mathematical Society